# SDR QXEA200601234

- Difficulty date: May 1, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 11,092 hours, 8,087 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Le Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C3 LEFT HAND WING LEADING EDGE CHAFED ALONG FORWARD SIDE AT WS230 TO WS240.00. REPAIRED IAW SRM 57-41-01.
